# SDR ABXA020283

- Difficulty date: October 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 58,506 hours, 54,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995773925
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIES CRACKED ABOVE AND BELOW LONGERON 15 LEFT AT FS 1024. REPLACED CRACKED SECTION IAW DC-9 SRM 51-30-2 AND 51-30-5.
